# SDR IXX2008F00056

- Difficulty date: June 12, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND FUSELAGE EXTERNAL PART PRIMARY HEAT EXCHANGER LOWER AFT CORNER CRACKED AT STATION 188.000 LONGERON 27LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER, EXTERNAL REPAIR TRIPLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 08378 DATE 7/11/08, SEMAN DRAWING ED-4804 DATED 06/23/08, DC8 SRM 51-1-21, SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-0, AND SRM 51-3-1.  (S)
